I started a new birth control this month, (Minastrin 24 Fe) and im not used to only having 4 days of inactive pills. I was so used to Sprintec previously (with a week of inactive pills). im on my 3rd day of my inactive pills and still no period, should I be concerned or is this normal? I've been taking it normally. And I started this pack the day I would have started a new Sprintec pack. So it's all normal, just a different medication that was started that day.
Don't worry too much about it. If you don't start your period when you finish this pack you should start the next pack. Your body will have to get used to the new pill. You do not need to have a period every month when you are on the pill so don't worry about that. The reason for the dosing the way it is is that the pill is supposed to make your period almost non existant, being much shorter and lighter. You are chewing them aren't you.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minastrin - I haven't been the best at taking my birth control on time. About 2 months ago I left my
Posted 18 Mar 2015 • 1 answer
Posted 16 Aug 2015 • 0 answers
Posted 27 Sep 2015 • 0 answers
Posted 23 Mar 2016 • 0 answers
Posted 2 Jan 2017 • 0 answers